Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Acta Cybernetica
Accepted Papers
Current
Archives
Announcements
About
About the Journal
Submissions
Editorial Board
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 4 No. 1 (1978)
Vol. 4 No. 1 (1978)
Published:
1978-01-01
Regular articles
Minimal ascending tree automata
Ferenc Gécseg, Magnus Steinby
37-44
PDF
Über das Rechnen mit den Elementen abstrakt präsentierter Halbgruppen
Helmut Jürgensen
103-115
PDF (Deutsch)
Mixed computation in the class of recursive program schemata
Andrei P. Ershov
19-23
PDF
Normal-form transformations of context-free grammars
Günter Hotz
65-84
PDF
Equality sets for homomorphisms of free monoids
Arto Salomaa
127-139
PDF
The generalised completeness of Horn predicate-logic as a programming language
Hajnal Andréka, István Németi
3-10
PDF
On the incompleteness of proving partial correctness
Tamás Gergely, Miklós Szőts
45-57
PDF
Zur Synthese von DOL-Systemen
Wilhelm Kämmerer
117-121
PDF (Deutsch)
Certain operations with the sets of discrete states
M. A. Gavrilov
25-35
PDF
Processing of random sequences with priority
Antal M. Iványi, Imre Kátai
85-101
PDF
Ein Ansatz zum Entscheidungsverfahren für eine Formelklasse der Prädikatenlogik mit Identität
Kurt Schütte
141-148
PDF (Deutsch)
Tree transformations and the semantics of loop-free programs
Michael Anthony Arbib, Ernest Gene Manes
11-17
PDF
A simple shading for computer displayed surfaces
Gabor T. Herman, H. K. Liu
59-64
PDF
Differentiability properties of computable functions : a summary
Marian B. Pour-El, Ian Richards
123-125
PDF
Developed By
Open Journal Systems
Information
For Readers
For Authors
For Librarians
Make a Submission
Make a Submission
Most read in last month
Complexity of right-ideal, prefix-closed, and prefix-free regular languages
240
Optimal strategy in games with chance nodes
144
A tourist guide through treewidth
76
How Egocentric Distance Estimation Changes in Virtual Environments by Using a Desktop Display or the Gear VR
62
Approximations to the Normal Probability Distribution Function using Operators of Continuous-valued Logic
62
Current Issue